Publication
Title
A sheaf of Hochschild complexes on quasi-compact opens
Author
Abstract
For a scheme , we construct a sheaf of complexes on such that for every quasi-compact open , is quasi-isomorphic to the Hochschild complex of (Lowen and Van den Bergh, 2005). Since is moreover acyclic for taking sections on quasi-compact opens, we obtain a local to global spectral sequence for Hochschild cohomology if is quasi-compact.
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 2008
ISSN
0002-9939 [print]
1088-6826 [online]
DOI
10.1090/S0002-9939-08-09471-9
Volume/pages
136 :9 (2008) , p. 3045-3050
ISI
000256157300006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
External links
Web of Science
Record
Identifier
Creation 09.12.2008
Last edited 23.02.2023
To cite this reference